Some geodesic problems in groups

Elder, Murray and Rechnitzer, Andrew (2010) Some geodesic problems in groups. Groups, Complexity, Cryptology, 2 2: 223-229. doi:10.1515/GCC.2010.014

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ317005_OA.pdf HERDC evidence - not publicly available application/pdf 248.67KB 0

Author Elder, Murray
Rechnitzer, Andrew
Title Some geodesic problems in groups
Journal name Groups, Complexity, Cryptology   Check publisher's open access policy
ISSN 1867-1144
Publication date 2010-02-01
Sub-type Article (original research)
DOI 10.1515/GCC.2010.014
Open Access Status File (Publisher version)
Volume 2
Issue 2
Start page 223
End page 229
Total pages 7
Place of publication Berlin, Germany
Publisher Walter de Gruyter
Language eng
Formatted abstract
We consider several algorithmic problems concerning geodesics in finitely generated groups. We show that the three geodesic problems considered by Miasnikov et al. are polynomial-time reducible to each other. We study two new geodesic problems which arise in a previous paper of the authors and Fusy.
Keyword Geodesic problems
Word problem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Nov 2013, 13:19:23 EST by System User on behalf of Mathematics